Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 55, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2009, 2:21 AM EDT for Miami-Dade County, Monroe County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2009, 2:21 AM EDT (06:21 UTC)
- Expired
- Jun 6, 2009, 2:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 06:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 6.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1695 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 060621
SVRMFL
FLC086-087-060645-
/O.NEW.KMFL.SV.W.0055.090606T0621Z-090606T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
221 AM EDT SAT JUN 6 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
NORTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 245 AM EDT
* AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF LOOP ROAD
EE CENTER...AND MOVING NORTHEAST AT 30 MPH.
* THE STORM WILL AFFECT...
FORTYMILE BEND...
AND SURROUNDING COMMUNITIES.
LAT...LON 2558 8092 2571 8105 2580 8098 2580 8088
2593 8088 2595 8086 2577 8063
TIME...MOT...LOC 0621Z 228DEG 27KT 2571 8090
$$
GARCIA1 follow-up statement
557
WWUS52 KMFL 060641
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
241 AM EDT SAT JUN 6 2009
FLC086-087-060651-
/O.EXP.KMFL.SV.W.0055.000000T0000Z-090606T0645Z/
MAINLAND MONROE FL-MIAMI-DADE FL-
241 AM EDT SAT JUN 6 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE AND
NORTHEASTERN MAINLAND MONROE COUNTIES WILL EXPIRE AT 245 AM EDT...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO NOAA
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2558 8092 2571 8105 2580 8098 2580 8088
2593 8088 2595 8086 2577 8063
TIME...MOT...LOC 0641Z 228DEG 27KT 2581 8078
$$
GARCIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:07 AM EDT, 14 minutes earlier.
Area forecast discussion, Jun 6, 2:07 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 207 AM EDT SAT JUN 6 2009 .AVIATION...A CLUSTER OF STORMS CURRENTLY MOVING ACROSS INTERIOR SECTIONS MAY AFFECT A FEW OF THE EASTERN TERMINALS BEFORE SUNRISE. WL EXPECT THESE STORMS TO WEAKEN SIGNIFICANTLY BEFORE REACHING THE VICINITY OF THE TERMINALS FROM KTMB THROUGH KFXE...SO WILL KEEP VCSH FOR THE TIME BEING AND AMEND ACCORDINGLY. REST OF THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR CONDITIONS THROUGH THE MORNING HOURS. MOIST UNSTABLE AIRMASS WILL CONTINUE OVER THE LOCAL AREA...SO SHWRS/TSTMS ARE EXPECTED AGAIN SATURDAY INITIALLY OVER INLAND AREAS BUT THEN BEING STEERED EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL TERMINALS FROM 14Z THROUGH AT LEAST 07/00Z. SFC WINDS SHOULD REMAIN MAINLY SW AOB 10 KTS SATURDAY. && .PREV DISCUSSION... /ISSUED 826 PM EDT FRI JUN 5 2009/ UPDATE...RAIN COVERAGE CONTINUES TO DECREASE ACROSS THE CWA EARLY THIS EVENING AS THE HEAT OF DAY IS LOST AND THE AREA HAS BEEN WORKED OVER PRETTY WELL FROM PRIOR STORMS. HOWEVER... WITH THE UPPER TROUGH MOVING IN, AND WITH CONVECTION MOVING NORTHBOUND ACROSS THE STRAITS, SCT TSRA WILL LIKELY OCCUR ALONG THE GULF COAST AND ACROSS THE FAR SOUTH PORTIONS OF THE PENINSULA LATER TONIGHT... KEPT POPS IN THE SCT RANGE THROUGH TONIGHT. NO MAJOR CHANGES NEEDED THIS EVENING AS THE PREVIOUS FORECAST REMAINS ON TARGET. /TINGLER AVIATION...CONVECTION CONTINUES TO DECREASE IN COVERAGE THIS EVENING, HOWEVER A FEW SHRA CAN BE EXPECTED TONIGHT AND MORE STORMS ARE EXPECTED AGAIN SAT AFTERNOON. WINDS WILL GENERALLY BE SW, BUT DURING THE AFTERNOON THE EAST COAST SEA BREEZE MAY ATTEMPT A PUSH INLAND. /TINGLER PREV DISCUSSION... /ISSUED 311 PM EDT FRI JUN 5 2009/ .STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON INTERIOR AND EAST COAST METRO AREAS... DISCUSSION... THE SHORT WAVE THAT WAS JUST WEST OF SOUTH FLORIDA EARLY THIS MORNING HAS MOVED INTO THE CENTRAL PART OF THE CWA EARLY THIS AFTERNOON. THIS SHORT WAVE WILL CONTINUE TO MOVE EAST THIS AFTERNOON HELPING TO GENERATE SHOWERS AND THUNDERSTORMS OVER THE INTERIOR AND EAST COAST METRO AREAS ALONG THE WEST AND EAST COAST SEA BREEZES. SO WILL CONTINUE WITH THE LIKELY POPS THIS AFTERNOON OVER THE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON...WHILE THE WEST COAST METRO AREAS WILL REMAIN MAINLY DRY. THE STORMS SHOULD SLOWLY DISSIPATE THIS EVENING OVER THE CWA AS THE HEATING OF THE DAY IS LOST. BUT ANOTHER SHORT WAVE ROTATING AROUND THE TROUGH OF LOW IN THE GULF OF MEXICO WILL BE MOVING TOWARDS SOUTH FLORIDA TONIGHT. SO WILL CONTINUE THE CHANCE OF POPS FOR THE WEST COAST METRO AREAS TONIGHT...AND CHANCE OF POPS FOR THE EAST COAST METRO AREAS THIS EVENING TAPERING DOWN TO SLIGHT CHANCE AFTER MIDNIGHT. THE SHORT WAVE WILL CONTINUE TO MOVE EAST ACROSS SOUTH FLORIDA ON SATURDAY...AS THE TROUGH OF LOW PRESSURE CONTINUE TO MOVE EAST AND THROUGH SOUTH FLORIDA ON SUNDAY. THIS WILL KEEP THE STEERING FLOW OUT OF THE SOUTHWEST OVER THE CWA THIS WEEKEND...AS FOCUS THE NUMEROUS POPS OVER THE EAST COAST TAPERING DOWN TO SCATTERED OVER THE WEST COAST METRO AREAS. AT THE SAME TIME...THE MID TO UPPER LEVELS OF THE ATMOSPHERE WILL CONTINUE TO COOL TO AROUND -10 TO -11C TONIGHT THROUGH SATURDAY. THIS WILL CONTINUE THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON OVER SOUTH FLORIDA. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND IN THE ZONES FOR THIS AFTERNOON AND AGAIN SATURDAY AFTERNOON. EXTENDED FORECAST... THE LATEST GFS MODEL HAS WEAKEN THE LOW PRESSURE IN THE WESTERN CARIBBEAN SEA AND SHIFTED IT TO THE EAST INTO EASTERN CUBA BY END OF NEXT WEEK...WHILE REST OF THE LONG RANGE MODELS KEEPS A WEAK LOW IN THE WESTERN CARIBBEAN SEA WITH A RIDGE OF HIGH PRESSURE BUILDING INTO SOUTH FLORIDA FROM THE ATLANTIC WATERS. SO WILL CONTINUE TO INDICATE THE RIDGE BUILDING INTO THE CWA FROM THE ATLANTIC WATERS FOR MOST OF NEXT WEEK WHICH WILL SHIFT THE STEERING FLOW BACK TO A SOUTHEAST DIRECTION OVER THE CWA. THIS WILL FOCUS THE HIGHEST POPS OVER THE INTERIOR AND WEST COAST METRO AREAS FOR NEXT WEEK. MARINE... THE WINDS WILL REMAIN FROM THE SOUTH TO SOUTHWEST DIRECTION THIS WEEKEND BEFORE SHIFTING TO THE SOUTHEAST EARLY NEXT WEEK. THE SPEEDS WILL ALSO REMAIN LESS THAN 15 KNOTS THIS WEEKEND INTO EARLY NEXT WEEK. SO THE SEAS IN THE GULF AND ATLANTIC WATERS WILL REMAIN BELOW 4 FEET THROUGH EARLY NEXT WEEK. SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. FIRE WEATHER... THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE 35 PERCENT RELATIVE HUMIDITIES THIS WEEKEND...DUE TO THE DEEP TROPICAL MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCT. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 72 87 74 / 60 30 50 30 FORT LAUDERDALE 88 73 86 76 / 60 30 50 30 MIAMI 89 73 87 75 / 60 30 40 30 NAPLES 87 73 88 72 / 50 20 40 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...60/BD SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 5, 4:35 PM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 435 PM EDT FRI JUN 5 2009 FLZ063-066>075-168-172>174-060600- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 435 PM EDT FRI JUN 5 2009 ...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL, AND WIND GUSTS FROM 50 TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST METRO AND INTERIOR LOCATIONS. WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EAST COAST AND INTERIOR THROUGH THIS EVENING. HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE INTERIOR AND ALONG THE EAST COAST METRO THROUGH THIS EVENING. FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY ALONG THE EAST COAST METRO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY. A STRONG MID TO UPPER LEVEL TROUGH FOR THIS TIME OF THE YEAR WILL DIG INTO THE EASTERN GULF OF MEXICO THROUGH SATURDAY, MOVING ACROSS THE AREA LATE IN THE WEEKEND. THIS FEATURE WILL LEAD TO INCREASING INSTABILITY ALONG WITH AN INCREASINGLY FAVORABLE WIND PROFILE, TO ALLOW FOR THE LIKELIHOOD OF STRONG THUNDERSTORMS AGAIN SATURDAY. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS AS WELL. THE FOCUS OF STORMS WILL BE ACROSS THE INTERIOR SECTIONS AS WELL AS THE EAST COAST METROPOLITAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jun 5, 8:42 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
842 PM EDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 8 N CANAL POINT 26.98N 80.63W
06/05/2009 E55 MPH AMZ610 FL PUBLIC
A BOATER ESTIMATED WINDS TO BE 55 MPH ON LAKE OKEECHOBEE
NEAR PORT MAYACA. DIME SIZE HAIL WAS REPORTED AS WELL.
REPORT RELAYED FROM NWS MELBOURNE.
&&
GREGORIALocal storm report, Jun 5, 8:44 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
844 PM EDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM MARINE TSTM WIND 8 SE KEY BISCAYNE 25.61N 80.07W
06/05/2009 M51 MPH AMZ651 FL C-MAN STATION
FOWEY ROCKS RECORDED A PEAK WIND GUST OF 44 KNOTS AT 7 PM
EDT.
&&
GREGORIASpecial weather statement, Jun 6, 12:29 AM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1229 AM EDT SAT JUN 6 2009 FLZ069-070-060500- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 1229 AM EDT SAT JUN 6 2009 ...STRONG THUNDERSTORMS MOVING ACROSS INLAND COLLIER COUNTY... AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF MILE MARKER 90 ON ALLIGATOR ALLEY TO CARNESTOWN...MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT... DEEP LAKE... OCHOPEE... BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2620 8110 2585 8115 2591 8144 2612 8140 TIME...MOT...LOC 0429Z 263DEG 14KT 2607 8133 2591 8137 GARCIA
Special weather statement, Jun 6, 1:43 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 AM EDT SAT JUN 6 2009
FLZ070-071-073-075-060630-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
INLAND MIAMI-DADE FL-
143 AM EDT SAT JUN 6 2009
...STRONG THUNDERSTORMS MOVING ACROSS INLAND COLLIER AND MAINLAND
MONROE COUNTIES...
AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MICCOSUKEE INDIAN
RESERVATION TO 6 MILES NORTHEAST OF OASIS RANGER STATION TO 4 MILES
SOUTH OF WILDERNESS WATERWAY NORTH...MOVING EAST AT 10 MPH.
THESE STORMS WILL AFFECT...
OASIS RANGER STATION...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
DADE-COLLIER TRAINING AIRPORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2589 8068 2546 8091 2556 8121 2595 8107
2620 8104 2620 8062
TIME...MOT...LOC 0542Z 280DEG 8KT 2616 8093 2593 8097
2559 8116
GARCIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 10 hr |
| Jun 6, 12:29 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 6, 1:43 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 6, 4:03 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jun 6, 4:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 6, 12:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 6, 12:33 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 6, 1:17 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 41 min |
| Jun 6, 1:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 6, 1:54 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 6, 1:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 6, 2:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 6, 2:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 6, 2:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 6, 2:19 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 6, 2:31 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 69 min |
| Jun 6, 2:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 6, 2:40 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Jun 6, 2:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 6, 2:52 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 53 min |
| Jun 6, 3:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 22 min |
| Jun 6, 3:13 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 103 min |
| Jun 6, 3:31 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 6, 3:45 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 59 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jun 6, 4:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 6, 4:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jun 6, 5:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Jun 6, 5:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 6, 5:26 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 6, 5:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 6, 5:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 6, 6:13 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Jun 6, 6:25 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 6, 6:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Jun 6, 6:34 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 34 min |
| Jun 6, 6:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 6, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 40 min |
| Jun 6, 7:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jun 6, 7:14 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 33 min |
| Jun 6, 7:24 PM EDT | Special Weather Statement | MFL | Monroe | 36 min |
| Jun 6, 7:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.